seven more days. This was to be taken one per day with food. In the past when I've gotten poison ivy, I was given the card with several tablets to be taken four or five pills the first day with food and decrease the number of tablets as the days progressed. This time the druggist indicated that that was no longer available. I took the tablets for the first seven days but the poison ivy rash was not drying up so I called my doctor and he said to refill the prescription for another seven days. I got to the second day of the refill and I began to get additional hives and bruises. I am only getting a couple of hours of sleep because I now have insomnia. On the third day of the refill I decided not to take anymore because I continued to get hives and bruises and severe itching on my thighs and arms. I figure this was allergies to the prednisone. How long does it take to get this drug out of one's system? I didn't bother to call my primary care doctor back. Should I let him know and ask to be referred to a dermatologist?
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Prednisone (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Serious poison ivy reaction treated with above drug 4mg/6day. responded with far more severe rash reaction. now have gotten Kenalos injection 50mg ...
0 answers • 12 Jun 2010
what does a rash from zanaflex look like & what part of the body is it likely to start? could it be confused with poison ivy?
1 answer • 17 Aug 2010
I had poison ivy ( it spreaded very badly), and my doctor prescribed prednisone, for 14 days. Day 12, I noticed a reddish rash on my stomack. By the ...
1 answer • 28 May 2013
have had poison ivy for a week now. hitting its peak. will this help?
2 answers • 23 Jun 2013
I have poison ivy. My dermatologist prescribed Fluocinonide cream 0.05% twice daily, Desonide lotion 0.05% twice daily, and a 14 day regimen of ...
3 answers • 9 Jul 2013